# SDR AALA202208116627

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 72,866 hours, 29,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND FAULT MESSAGE ON FLIGHT ATTENDANT PANEL EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FORWARD LEFT AND FAULT MESSAGE EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD EMERGENCY RIGHT / EMERGENCY LEFT. MAINTENANCE REPLACED LIGHT BULBS IN THE EMERGENCY EXIT SIGNS AT THE FORWARD LEFT POSITION (AALA202208110730), THE RIGHT EMERGENCY EXIT POSITION (AALA202208116627) AND THE LEFT EMERGENCY EXIT POSITION (AALA202208115376) PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
